Big ‘Pharma Drug Caused Transgender’*

Big ‘Pharma Drug Caused Transgender’*

By Paul Webber

Dr. Dana Beyer. DES researcher

 

DES (diethylstilbestrol) is a synthetic version of estrogen that was given to pregnant women from 1940 to the 1970’s. It was marketed by pharma as a medication which would alleviated morning sickness and prevent miscarriages. It was a load of 50,000 times the normal amounts of estrogen. Women were told they were taking “super vitamins.”

Decades later, it was shown that DES was a contributing cause to cancer in the women who took the synthetic estrogen and the children who were in utero at the time. A new movie in development called Wonder Drug is documenting the horrific circumstances surrounding DES.

The currently proven effects of exposure include a rare vaginal cancer in DES Daughters; greater risk for breast cancer in DES Mothers; possible risk for testicular cancer in DES Sons; abnormal reproductive organs; infertility; high-risk pregnancies; and an increased risk for breast cancer in DES Daughters after age 40. There are a number of other suspected effects, including auto-immune disorders, but many of these effects are still awaiting further research.

Grandchildren of the exposed may also be suffering the same fate as those directly exposed. There aren’t sufficient studies to prove or disprove cancer’s effects across generations so it would be difficult to understand the overall effects of these transgressions.

But one of the most interesting effects of the drug might well be in boys of mothers who took the drug. There seems to be a large occurence of transgender, transexual and intersex men who were subjected to the DES in utero.

Last year, a report by 10 News out of Tampa, Florida, examined the links between DES and sexual identity occurrences.

“[There were these] two sides to my life. [Finally] it gave me some peace.”

Feryo was assigned a male at birth. But today identifies as a transgender woman. She is one of thousands of people in America who struggled with their gender identity.

She believes a drug is the reason why.

Almost a thousand miles away, outside of Washington D.C., Dr. Dana Beyer, a transgender rights advocate who ran for the Maryland Senate, describes the drug: a hormone called Diethylstibesterol, also known at DES.

“Clearly the drug was given without understanding the awful consequences. This is the biggest medical disaster in modern medicine until the Vioxx scandal.”

It should be noted, today, many men take synthetic versions of testosterone which commonly have side effects. But to what extent the introduction of artificial testosterone might affect men is not well known seeing the drug is relatively new.

So often, pharma’s tragedies are see in hindsight rather than real time, which is why I note the synthetic testosterone.

The CDC now admits that DES is linked to cervical cancer, infertility and autoimmune disease.

Source*

Related Topics:

‘Transgender Studies’ to Be Taught in U.K. Primary Schools*

Soros’ Money behind the Transgender Agenda*

U.K. Offers Fast-track for Transgender Teachers and a £30,000 Grant*

European Parliament asks WHO to remove transgender from Manual of Disorders*

British Children as Young as 3 Referred for Transgender Treatment*

Gays Who Reject the Illuminati Agenda*

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s